Metrics

From
On A Class of New Type Generalized Difference Sequences Related to the P-Normed lp Space Defined By Orlicz Functions by AYHAN ESİ American Journal of Applied Mathematics and Statistics. 2013, 1(4), 52-56 doi:10.12691/ajams-1-4-1
Views
13725
Html 13200
Abstract 525
21 June 2013 (publication date) through 26 January 2022 *
18.56 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5482
PDF2547
Epub948
XML1397
PPT0
Figures310
Tables280
Export: 2806
RIS801
BibTex1034
Endnote971
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com